MathSciNet Relay Station
MathSciNet bibliographic data
MR839614 (88a:65037b) 65F10 (49D07 65J10)
Axelsson, Owe; Lindskog, Gunhild On the rate of convergence of the preconditioned conjugate gradient method. Numer. Math. 48 (1986), no. 5, 499–523.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement